MAUDE Adverse Event Report: CONVATEC INC Cure Catheter® Closed System; Tray, catheterization, sterile urethral, with or without catheter (kit)

CONVATEC INC Cure Catheter® Closed System; Tray, catheterization, sterile urethral, with or without catheter (kit)
Model Number 510800
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 2 of 3.Common device name: catheter, urological.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
End user's grandmother reports "she caths him 4 x a day as he was in an automobile accident resulting him quadriplegia and no feeling of his bladder and she caths him 4 x a day for retention.She reports for the cs12, the defect she reports is that the catheter tip is not in the blue guide part, it is floating in the bag making it unusable - she reports unknown qty of defected catheters, "maybe 1 or 2 a month for about the last 6 months" from unknown mu/s of unknown lots.Current mu box she just found qty 2 affected catheters is of lot # 220222-2.She states she discards them as they are unusable.She said she has noticed this start to occur only for about the last 6 months or so with maybe 1 or 2 a month she finds like this of these catheters.She said she cannot use as they are unusable as no way for her to get in his penis.She said she cannot make the catheter tip floating in bag go in the blue guide without opening the bag and she didn't think it would be good for her to open the bag and contaminate it because she knows it is sterile." she was advised to continue to "not use and she did the correct thing by not using catheters she finds like this.".

Brand Name
Cure Catheter® Closed System
Common Device Name
Tray, catheterization, sterile urethral, with or without catheter (kit)
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15275773
Report Number1049092-2022-00320
Device Sequence Number7021297
Product Code FCM
UDI-Device Identifier00815947020666
UDI-Public00815947020666
Combination Product (Y/N)N
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2024
Device Model Number510800
Device Lot Number220222-2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2022
Initial Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexMale